# SDR FDEA201302050273

- Difficulty date: February 5, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 68,897 hours, 13,539 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Engine Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

PRIOR TO TOP OF DESENT, RECEIVED LVL 1 "FIRE DET 1  FAIL",SHORTLY THEREAFTER, RECEIVED LVL 3 "ENG 1 FIRE".  INTERMITTENTLY SHUTDOWN ENGINE IAW QRH LANDED VHHH  25R. *DISCHARGED BOTH FIRE BOTTLES*    INTERROGATED CFDS FDCU-1 CURRENT FAULTS SHOWN "LOOP  B FAULT" AND "LOOP A FAULT". "FIRE DET 1 FAIL" ALERT ON ENG PAGE AND "FIRE DET 1 FAIL" ON STATUS PAGE.   PERFORMED ENGINE POST - WINDMILLING INSPECTION PER AMM 72-00-05-06-1 AND ENGINE WITH COWLING CLOSED/OPEN INSPECTION PER AMM 72-00-01-6-1,ALL BLEED PRESSURE DUCTS CHECKED NORMAL, CLOSED NR 1 ENGINE COWLING PER      AMM 71-10-00-2,  NR 1 ENGINE RAN PER JRH, ALL PARAMETERS READ NORMAL, ACFT OK FOR SERVICE.
